CureZone   Log On   Join
CandiGone says to discontinue, but isn't this a good sign?
 
flguy Views: 5,626
Published: 11 years ago
 

CandiGone says to discontinue, but isn't this a good sign?


I began the CandiGone supplement along with the candida diet yesterday, at the recommended minimum dosage.

Within that first 24 hours, I've already experienced: bloating, cramps, nausea, fever, diarrhea, loose stool, weakness, and headaches.

The CandiGone instructions say to discontinue use if these symptoms are experienced.

But aren't these positive signs that the treatment is working? I may feel like crap, but my bloated gut is already half the size it was before I started. And judging from my stool, I am getting ready of some very weird, very nasty stuff!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.813 sec, (1)